SUZUKI Masaaki
   Department   Undergraduate School  , School of Interdisciplinary Mathematical Sciences
   Position   Professor
Language English
Publication Date 2018
Type Academic Journal
Peer Review Peer reviewed
Title An abelian quotient of the symplectic derivation Lie algebra of the free Lie algebra
Contribution Type Co-authored (other than first author)
Journal Experimental Mathematics
Journal TypeAnother Country
Volume, Issue, Page 27,pp.302-315
Author and coauthor Shigeyuki Morita, Takuya Sakasai, and Masaaki Suzuki